# SDR DALA2025102707837

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 78,675 hours, 31,681 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: False Indication
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3714 FCNT/DE DECLARED EMERGENCY DUE TO FLAP LOCKOUT ON APPROACH MEX.   PERFORMED FSEU BITE CHECK. NO FAULTS. OPERATED FLAPS SEVERAL CYCLES. OPS CHECK GOOD.
